Jump to content
CrazyBoards.org

Sedation on high doses of risperdal? Will it ease up?


Recommended Posts

Do you take the 5 mg all at once? When I was on 4 mg, I took it in 2 divided doses and didn't feel anything. Once I forgot my morning dose and took 4 mg all at once, and I became very sleepy. (My pdoc didn't care whether I took it all at once or in divided doses.) If it is making you sleepy, you might want to talk to your pdoc about the possibility of taking it in divided doses.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...